No CrossRef data available.
Article contents
An analytic extension of a spacelike maximal surface
Published online by Cambridge University Press: 17 April 2009
Extract
Core share and HTML view are not available for this content. However, as you have access to this content, a full PDF is available via the ‘Save PDF’ action button.
It is shown that a spacelike maximal surface in the three dimensional Lorentz-Minkowski space can be extended analytically if it meets a spacelike plane at a constant hyperbolic angle.
- Type
- Research Article
- Information
- Copyright
- Copyright © Australian Mathematical Society 2007
References
[1]Aias, L.J., Chaves, R.M.B. and Mira, P., ‘Bjöling problem for maximal surfaces in Lorents-Minkowski space’, Math. Proc. Cambridge Philos. Soc. 134 (2003), 289–316.Google Scholar
[2]Callahan, J.J., The geometry of spacetime (Springer-Verlag, New York, 2000).CrossRefGoogle Scholar
[3]Choe, J., ‘On the analytic reflection of a minimal surface’, Pacific J. Math 157 (1993), 29–36.CrossRefGoogle Scholar
[4]Kobayashi, O., ‘Maximal surfaces in the 3-dimensional Minkowski space L 3’, Tokyo J. Math 6 (1983), 297–309.CrossRefGoogle Scholar